# SDR HALA2012053000152

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 39,372 hours, 7,327 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LT ENGINE START,  THE "VALVE" LIGHT ILLUMINATED AND THEN EXTINGUISHED, TESTED THE LIGHT, BULB OK.  NORMAL ACCELERATION AND LIGHT OFF AND START SELECTOR WENT TO "AUTO" AT 50 PERCENT N2.  CONTINUED TO DESTINATION.  PERFORMED ENGINE GROUND START FOR LT ENGINE IAW AMM 71-00-00, ENGINE START WAS NORMAL INCLUDING ENGINE START VALVE LIGHT, OK FOR SERVICE.
